# SDR DALA2023011800383

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 72,855 hours, 30,139 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 847-867 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND POTABLE WATER COMPRESSOR DAMAGE TO STRINGER 22L BETWEEN STATION 847 AND 867. FABRICATED AND DRILLED REPAIR PER B737 SRM 53-00-03-2R-1. PAINT AND INSTALL STRINGER REPAIR PARTS. INSTALLED REPAIR PER B737-800 SRM 53-00-03-2R-1 REPAIR INST. OK, RII COMPLETE.
